# SDR CA040923004

- Difficulty date: September 4, 2004
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 19,779 hours
- Engine: Walter M601E11
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Rod
- Part number: AN679AC6000
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED TIE ROD BROKEN UPON RETURN TO BASE. NO DIFFICULTY WITH THIS LANDING OR PREVIOUS LANDINGS WHERE NOTED BY PILOT. PART WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE. PLEASE ADVISE WHERE PARTS CAN BE SENT FOR EXAMINATION.  HAVE NOT SEEN A FAILURE OF THIS TYPE IN NORMAL OPERATION IN OVER 30 YEARS OF AIRCRAFT MAINTENANCE.
